MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD CALIBRITE 3 BEADS; COUNTER, DIFFERENTIAL CELL

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD CALIBRITE 3 BEADS; COUNTER, DIFFERENTIAL CELL
Model Number 340486
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported while testing with bd calibrite¿ 3 beads there was a poor fl3 performance.Confirmatory testing performed running test simultaneously on to rule out machine issue.New lot of beads passed.The following information was provided by the initial reporter: nature of incident: poor fl3 performance.The affected calibrite bead lot number is 0002577 tested same calibrite bead on 2 unit facscalibur simultaneously (machine a & machine b) to rule out machine problem.Run facscomp using different lot of calibrite bead #0212458 and it show pass.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted mfr report# 2916837-2021-00040 was sent in error.There were no patient samples involved, and reagent lot-to-lot variation is not considered to be a reportable malfunction.
 
Event or Problem Description
It was reported while testing with bd calibrite¿ 3 beads there was a poor fl3 performance.Confirmatory testing performed running test simultaneously on to rule out machine issue.New lot of beads passed.The following information was provided by the initial reporter: nature of incident: poor fl3 performance.The affected calibrite bead lot number is 0002577.Tested same calibrite bead on 2 unit facscalibur simultaneously (machine a & machine b) to rule out machine problem.Run facscomp using different lot of calibrite bead #0212458 and it show pass.

Brand Name
BD CALIBRITE 3 BEADS
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
MDR Report Key11259331
Report Number2916837-2021-00040
Device Sequence Number715465
Product Code GKZ
UDI-Device Identifier00382903404865
UDI-Public00382903404865
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K973483
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2021
Device Model Number340486
Device Catalogue Number340486
Device Lot Number0002577
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/12/2021
Supplement Date Received by Manufacturer02/05/2021
Initial Report FDA Received Date02/01/2021
Supplement Report FDA Received Date02/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1